MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA STEM EXTENSION TAPERED CEMENTED; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA STEM EXTENSION TAPERED CEMENTED; PROSTHESIS, KNEE
Catalog Number 42560007514
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after cementing, the stem moved during tibial plate impaction and had detached from the tibial plate.Imaging was performed to confirm that the device had dislodged.There was a 30 minute surgical delay.The surgical technique was utilized.A new stem was implanted successfully, attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign country: japan h6: mechanical (g04) - stem customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA STEM EXTENSION TAPERED CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25546205
Report Number0001822565-2026-01971
Device Sequence Number5585551
Product Code JWH
UDI-Device Identifier00887868249594
UDI-Public(01)00887868249594(17)351216(10)67654195
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42560007514
Device Lot Number67654195
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown